Aussie journalist suffers ‘intense’ side effects from Vaccine…

Sharing is Caring!
  • Pfizer has a rare heart inflammation side effect
  • Myocarditis and pericarditis explained
  • People urged to discuss with GP if concerned about side effects
  • Australians still urged to “get vaxxed” — despite the health scare

Australian journalist Denham Hitchcock is urging Aussies to explore what Covid vaccination is best for them after being hospitalised with a heart condition in the weeks after his second Pfizer jab.

See also  Not Done Yet: Biden to Announce MORE Vaccine Mandates...

Hitchcock, who works for Seven News, described “feeling off” for a couple of weeks after receiving his second dose of Pfizer, saying his symptoms didn’t start to appear until the end of the second week.

See also  NBA Won’t Force Vaccine on Elite Athletes, But Staff Will be Mandated to Get the Jab

He later went to the hospital where he was diagnosed with pericarditis, which he said was a “rare” side effect.

 

au.news.yahoo.com/aussie-journalist-shares-intense-covid-vaccine-side-effect-hospital-bed-053421293.html

388 views

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.